# SDR CALA2023061401848

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 70,712 hours, 30,723 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: AD321431
- Part serial: NA
- Condition: Failed
- Location: Fwd Lh Epsu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - EPSU BATTERY FWD L FAILEDON TEST REMOVED AND REPLACED EPSU BATTERY PER AMM 33-51-38. PERFORMED OPS CHK, OPS CHK OK PARTS USED:  18-3351-3-0001,QTY :1 VERIFIED OPS CHECK AND TEST OF FWD LH EPSU BATTERY OK.
